# SDR SIMA201136205

- Difficulty date: December 26, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145824
- Aircraft time: 19,791 hours, 16,513 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Printed Ckt Board
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUSE 7B  CALL LIGHT FLICKERED THE STARTED SMOKING AND SMELL /RESET PSU SMOKE AND SMELL DISSIPATED NO EMERGENCY DECLARED.  REMOVED AND REPLACED PSU PRINTED CIRCUIT BOARD AT 9BC, 7BC, 8A, AND 9A IAW EMB 145 AMM 33-25-04, OPS CHECK GOOD.
